0 144

Cited 0 times in

A case of bronchial asthma due to cefadroxil in a housewife

Other Title
가정주부에서 발생한 cefadroxil에 의한 기관지천식 1례
Authors
최, 정희; 서, 유진; 정, 재욱; 송, 현주; 서, 창희; 남, 동호; 박, 해심
Citation
Chʿŏnsik mit alrerugi, 22(4):736-741, 2002
Journal Title
Chʿŏnsik mit alrerugi; Journal of asthma, allergy and clinical immunology; Korean journal of asthma, allergy and clinical immunology; 천식 및 알레르기
ISSN
1226-8739
Abstract
Cephalosporins are the most important β-lactams that induce IgE-mediated reactions. Also, cephalosporins have been known as a causative agent for occupational asthma in pharmaceutical workers. To our knowledge, this is the first report of

cephalosporin-induced bronchial asthma in a housewife with no history of occupational exposure.



We experienced a 30-year old female who had developed shortness of breath, coughing and itching sensation of the skin since 3 years ago whenever she handled drug powder for upper respiratory infections (URI) prescribed for her two sons with

bronchial

asthma. She had handled drug powder for 7 years because her sons had experienced frequent URI. Skin prick test with cefadroxil (10 ㎎/㎖) and cefaclor (10 ㎎/㎖) showed positive reactions. Bronchial challenge test with cefadroxil showed immediate

asthmatic reaction, and bronchial challenge with cefaclor showed immediate urticaria and angioedema without significant fall in FEV1. We confirmed cefadroxil-induced bronchial asthma sensitized by intermittent inhalation in a non-occupational

setting.
Keywords
asthmaskin prick testcefadroxilcefaclor
Appears in Collections:
Journal Papers > School of Medicine / Graduate School of Medicine > Allergy
Export
RIS (EndNote)
XLS (Excel)
XML

qrcode

해당 아이템을 이메일로 공유하기 원하시면 인증을 거치시기 바랍니다.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

Browse